# SDR SCNA96003

- Difficulty date: January 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N285SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21676
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 900835A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE FORWARD EMERGENCY EXIT AREA LIGHT COMES ON AND THEN GOES OUT.  REMOVED AND REPLACED BATTERY IAW MM 33-50-71 AND LIGHT TESTED NORMAL.
